# SDR SWAA2018041021081

- Difficulty date: April 6, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 14,687 hours, 6,379 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061151
- Part serial: 5294
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAPS LOCKED OUT ON APPROACH.  DIVERTED AND DECLARED AN EMERGENCY.  R & R FLAPS POSITION INDICATOR IAW AMM.
